Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 45, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jun 23, 2017, 10:47 PM EDT. It took effect at Jun 24, 2017, 6:00 AM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2017, 10:47 PM EDT (02:47 UTC)
- In effect from
- Jun 24, 2017, 6:00 AM EDT
- Expired
- Jun 27, 2017, 8:00 AM EDT
- In force
- 3 days
- Issued by
- NWS Northern Indiana
The text
As transmitted.
071 WHUS73 KIWX 240247 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1047 PM EDT FRI JUN 23 2017 LMZ043-046-241100- /O.NEW.KIWX.SC.Y.0045.170624T1000Z-170626T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1047 PM EDT FRI JUN 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 8 PM EDT SUNDAY. * WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
14 follow-up statements
680 WHUS73 KIWX 240808 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 408 AM EDT SAT JUN 24 2017 LMZ043-046-241615- /O.CON.KIWX.SC.Y.0045.170624T1000Z-170626T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 408 AM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS...WEST TO NORTHWEST 10 TO 15 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
045 WHUS73 KIWX 241501 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1101 AM EDT SAT JUN 24 2017 LMZ043-046-242315- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170626T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1101 AM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS...WEST TO NORTHWEST 10 TO 15 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
059 WHUS73 KIWX 242057 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 457 PM EDT SAT JUN 24 2017 LMZ043-046-250500- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170626T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 457 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * WINDS...WEST 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
207 WHUS73 KIWX 250229 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 PM EDT SAT JUN 24 2017 LMZ043-046-251030- /O.EXT.KIWX.SC.Y.0045.000000T0000Z-170627T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1029 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
133 WHUS73 KIWX 250842 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 442 AM EDT SUN JUN 25 2017 LMZ043-046-251645- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 442 AM EDT SUN JUN 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
069 WHUS73 KIWX 251432 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1032 AM EDT SUN JUN 25 2017 LMZ043-046-252245- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1032 AM EDT SUN JUN 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...WEST TO NORTHWEST 10 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
614 WHUS73 KIWX 252049 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 449 PM EDT SUN JUN 25 2017 LMZ043-046-260500- /O.EXT.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 449 PM EDT SUN JUN 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
079 WHUS73 KIWX 260243 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 PM EDT SUN JUN 25 2017 LMZ043-046-261045- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1043 PM EDT SUN JUN 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
772 WHUS73 KIWX 260813 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 413 AM EDT MON JUN 26 2017 LMZ043-046-261615- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 413 AM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
619 WHUS73 KIWX 260903 AAA MWWIWX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 503 AM EDT MON JUN 26 2017 LMZ043-046-261715- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 503 AM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
452 WHUS73 KIWX 261446 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 AM EDT MON JUN 26 2017 LMZ043-046-262300- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1046 AM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
153 WHUS73 KIWX 262037 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 437 PM EDT MON JUN 26 2017 LMZ043-046-270445- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 437 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
236 WHUS73 KIWX 270140 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 940 PM EDT MON JUN 26 2017 LMZ043-046-270800- /O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 940 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
572 WHUS73 KIWX 270753 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 AM EDT TUE JUN 27 2017 LMZ043-046-271200- /O.EXT.KIWX.SC.Y.0045.000000T0000Z-170627T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 353 AM EDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...NORTHWEST 10 TO 20 KNOTS BECOMING WEST AROUND 10 KNOTS THIS MORNING. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 6:52 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 23, 6:52 PM EDT, 3 hours 55 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 652 PM EDT Fri Jun 23 2017 .SYNOPSIS... Issued at 237 PM EDT Fri Jun 23 2017 Cooler and less humid air will settle across the region tonight. Showers will continue to move out of the area leading to a mostly cloudy evening. After a clear start to the day Saturday, clouds will increase during the afternoon, but rainfall will hold off until Sunday afternoon. Low temperatures tonight will be in the upper 50s with highs Saturday in the lower to middle 70s. Cooler and drier weather will persist into the early part of next week. && .SHORT TERM...(This Evening through Saturday) Issued at 237 PM EDT Fri Jun 23 2017 West-Northwest flow will persist through Saturday, ushering in cooler and less humid air. Boundary layer will be well mixed do not expect to see any fog formation by morning. Afternoon heating will lead to formation of cu...especially lee of Lake Michigan. Lack of deep moisture and instability will keep the threat of measurable precipitation to nearly nil. As the clouds increase during the peak heating Saturday, this will keep temperatures from climbing too rapidly and have kept with the previous trend of low-mid 70s for highs. && .LONG TERM...(Saturday Night through Friday) Issued at 237 PM EDT Fri Jun 23 2017 The Trof over the Great Lakes will deepen and amplify slightly in response to the ridging over the Rockies. This amplification will result in continued influx of cooler air. With this amplification the models are hinting at short waves embedded in the flow. Similar to past several events of troffing over the Great Lakes will see the clouds increase and there will be isold/scattered light showers late Sunday with the threat continuing through Monday. This is not a heavy rain event and do not expect to see deep convection either. The next threat of significant convection will be as the ridging shifts eastward. Temperatures and moisture will increase...leading to increased instability and greater threat for thunderstorm late Weednesday into Friday. At this time there is low confidence in talking about timing and intensity. This will need to be watched and monitored as we get closer to the event. A head's up for planning for events that may be planned late in the week as we approach the 4th of July weekend. && .AVIATION...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 649 PM EDT Fri Jun 23 2017 Drier air will cont to filter into nrn IN tonight via w-nw flow behind departing cdfnt providing contd vfr conditions. Prbly sufficient lingering low level moisture combined with rather cool temps aloft to cause vfr bkn cu cloud deck to form by late Sat morning and cont through the aftn. Isolated shra not out of the question, but threat too low to include in tafs. W-NW winds should gust into the 20-25kt range during peak heating/mixing Saturday aftn. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Lewis SHORT TERM...Lewis LONG TERM...Lewis AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 23, 8:08 PM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 808 PM EDT Fri Jun 23 2017 INZ004>009-012>015-018-020-025>027-032>034-MIZ078>081-OHZ001-002-004- 005-015-016-024-025-250015- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Allen IN-White-Huntington-Wells-Adams-Grant- Blackford-Jay-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 808 PM EDT Fri Jun 23 2017 /708 PM CDT Fri Jun 23 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An isolated thunderstorm is possible Sunday and Monday afternoons. There is another chance of thunderstorms late Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-MIZ077-250015- La Porte-Berrien- 808 PM EDT Fri Jun 23 2017 /708 PM CDT Fri Jun 23 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Tonight High waves and rip currents are expected to cause hazardous swimming conditions at Lake Michigan beaches late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday High waves and rip currents are expected to cause hazardous swimming conditions at Lake Michigan beaches for much of the upcoming weekend into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-250015- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 808 PM EDT Fri Jun 23 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight Waves may be hazardous for small craft late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Waves may be hazardous for small craft at times Saturday through Monday. Isolated thunderstorms are possible Sunday and Monday afternoons. There is another chance of thunderstorms Wednesday night and Thursday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ016-017-022>024-250015- Kosciusko-Whitley-Cass IN-Miami-Wabash- 808 PM EDT Fri Jun 23 2017 This hazardous weather outlook is for portions of northern Indiana. .DAY ONE...Tonight Flood waters along the Eel River will gradually subside tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Flooding will end along the Eel River Saturday evening. An isolated thunderstorm is possible Sunday and Monday afternoons. There is another chance of thunderstorms late Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Reports of flooding will be appreciated. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:46 PM EDT | Beach Hazards Statement | IWX | 3 days |
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.